# SDR SWIA2024F00576

- Difficulty date: May 8, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 37,473 hours, 25,587 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MID DD2 INTERCOSTAL HAS EXFOLIATED CORROSION JOB # HN00158815     (C-CHECK RO 7/9/2024)    INSTALLED NEW PAX DOOR MID DD2 INTERCOSTAL REF CRJ900 SRM 51-42-21-001-001-A01 AND SRM 51-42-06-001-001-A01COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
